# SDR IPXA2025071160849

- Difficulty date: July 4, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,761 hours, 4,414 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Elevator
- Part number: 183U330112
- Part serial: 1575
- Condition: Not Reported
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO-85445-JIC2 STEP 137 REVIEWED TASK PER GMM-MTX 09.05.01.09.
